Author Topic: Physical body taking over and tapering advice  (Read 117 times)

[Buddie]

Physical body taking over and tapering advice
« on: May 18, 2022, 09:59:33 pm »
Has anyone experienced this?
Iím more or less symptom free when Iím in known semi quiet places and outdoors including driving. However maybe for the past 10 days there has been an increasing amount of physical distress/reaction to being in public place with a lot of activity.  My muscle tense up and no matter what i do or think they keeping tensing up.  During it, mentally Iím ok and keeping trying to stick with it to show my brain there is no threat. The tensing and shaking/vibrating just increases. I get very dizzy and light headed.  The adrenaline leaves me pretty tired.

As for tapering question, Iím feeling pretty good usually mid afternoon throughout the evening and have to remind myself to take the next dose or 2 as I really donít need it and would rather not take it.  Should I keep the doses the same throughout the day or can i take the more in the early part of the day.

Presuming the tensing up is wd driven would it be a bad idea to just stop CT?  (I think i know the answer but thought I would ask)
Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Physical body taking over and tapering advice
« Reply #1 on: May 19, 2022, 12:39:58 pm »
I felt best when I was by myself in an environment I could control, being around people was tough and noise was really hard to deal with so what you're feeling is typical.  Too much activity around overstimulated me too but its good you're trying to use self talk to calm yourself down, fear is such a powerful symptom so pushing back on it is good.

Most members feel better as the day wears on, mornings are tough and some say it's because of cortisol levels so if you feel you need to adjust the times you take your dose then you might consider this.  Your taper should suit your schedule, its all very individual.  I wouldn't stop cold turkey, you're obviously still dealing with symptoms and doing that would make them more intense but you can speed up the pace of your taper if you feel its wise but I'd pay attention to how you're feeling.  Some members say that reductions can have a cumulative effect, they're feeling okay but all of a sudden they get slammed and have to either updose or hold. 

Whatever you decide to do, do it gradually, if you change your dosing times, only change one at a time because your body may see this changes as a reduction and if you decide to speed up your taper then record your symptom severity so you can use this information as a guide for future reductions.  I'm hoping you won't CT but of course, this is up to you as well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Physical body taking over and tapering advice
« Reply #2 on: May 19, 2022, 09:45:05 pm »
Hi and thanks
Iím not going to CT, I probably did too quick of a taper to begin with.  And I donít want to updose, from what Iíve read itís best to ride it out.  Thereís seems to be no guarantee on updosing and it could take a while  waiting to see if updosing doesnít come with itís own set of new problems. I haventí cut anything since I dropped so fast before finding this site, is it better to wait for symptoms to diminish before reducing again?  Iíve been holding for about 3 weeks and it feels like symptoms are getting worse. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Physical body taking over and tapering advice
« Reply #3 on: May 19, 2022, 10:58:32 pm »
I didn't taper so that's a tough one for me, I know its best to wait until stable before reducing again, but I can't say why your symptoms are getting worse, are you writing them down in a journal?  I didn't do this when I was recovering so I never felt like I was improving because this process only allows us to see the negative.  I'm not saying this is true in your case, the last thing I want to do is doubt anyone here, we have to face enough of that from people who don't understand what we're going through.

Do you think asking those who are familiar with Xanax might be able to figure this out, there is a thread in support groups for those tapering from it. http://www.benzobuddies.org/forum/index.php?topic=74309.0

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.